Severe stomach pain, Shaking, Violent Mood swings, rash on face, chest, arms, nausea,weird dizziness, memoryloss
I was wondering if I am having low blood sugar, Not the case, I checked it on my husbands monitor ( He is Type-1 ) My sugar was 68. This started about 3.0 weeks ago. I feel like I am losing my mind. Three times when typing this week I tranposed words and typed them backwards. The head thing is weird and somewhat painful, My eyes have puffiness on the top lids, it feels like water tension, I dont know how to really explain it. The stomach pain is severe, my appetite is almost 75% gone from just a couple of weeks ago. I dont have insurance and a doctor, I just turned 40 in June. Also one more thing My left leg is cramping so bad that just sitting is making it do it. Do you have any idea what is going on? I had blood work done in June. I had a heat stroke. The quacky doctor said I was ok, and gave me MORPHINE, sent me home, No I.V. Liquids were given, Just Pain medicine? I thought that when you have a heat exhaustion or stroke from heat that you are dehydrated, Pain Meds? I really have not felt right since, but this other stuff started a few weeks ago. Let me know what you think, maybe I will find some direction from that. I have been having suicidal thoughts since this started. And yes I do have an appointment with a shrink on Monday, for that. This is not like me. I was a coach, I am a healthy food consumer. Is it possible to have alzheimers at my age.? Please help me.
A blood sugar of 68 can be right about where you start to feel really awful. Especially if you aren't normally hypoglycemic. At about this level, all of the things you described MIGHT be explained by hypoglycemia. Sometimes when hypo, my stomach gets very upset, sometimes not. And muscle cramps can happen because of being low, too. Mood swings are another symptom... your suicidal thoughts could be an extreme reaction to the depression that can hit when hypoglycemic. As for any connection to the heat exhaustion episode, we can't tell you. I would suggest that you maybe treat it as if it may be caused by hypoglycemia, and when you feel funny like this, drink a half cup or so of juice, followed by some protein like nuts. See if this alleviates the symptoms or not. Check out the website www.hypoglycemia.org to learn more about hypoglycemia. You could be experiencing some hormonal swings now that you are moving into the premenopausal years, and hypoglycemia can be a reaction to certain female hormones being low in the body at certain times of the month. Many women experience some hypoglycemia at the end of their monthly cycles.
So in a nutshell, don't rule out hypoglycemia just because your test number was just a tiny bit low. If your glucose levels were on the way down, you could feel pretty bad even if the numbers were not all that low. Some doctors consider 'low' being anything under 80 while others consider 'low' anything under 70. In either case, your reading was below normal.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.